# SDR AALA201609029014

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 29,956 hours, 4,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, EMERGENCY LIGHTS STAY ON WITH COCKPIT SWITCH IN OFF POSITION.  REPLACED COCKPIT EMERGENCY LIGHT SWITCH 4WL IAW AWM 33-51-02 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
